# SDR UPS06447539

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 69B114115
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RT BS520 UPPER DECK FLOORBEAM FWD FLANGE AREA 1 FASTENER HOLE FOUND CRACK AT FLOOR CHORD STRAP AT RBL 35.  CRACK LENGTH 0.030".  STRAP REPLACED AND INSTALLED AS PER SRM 51-10-01 PG9 AND SRM 51-30-02.
